Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2015, Issue 5, Pages 121–129 (Mi at14236)  

This article is cited in 1 scientific paper (total in 1 paper)

Topical issue

Motion of a system of oscillators under the generalized dry friction control

A. I. Ovseevicha, A. K. Fedorovab

a Institute for Problems in Mechanics, Russian Academy of Sciences, Moscow, Russia
b Bauman Moscow State Technical University, Moscow, Russia

Abstract: The problem of the existence and uniqueness of the motion of the system of an arbitrary number linear oscillators under a generalized dry-friction type control is studied. This type of control arises in the problem of steering the system to equilibrium. The problem of existence and uniqueness of motion under the suggested control is resolved within the framework of the DiPerna–Lions theory of singular ordinary differential equations.

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2015, 76:5, 826–833

Bibliographic databases:

Presented by the member of Editorial Board: П. С. Щербаков

Received: 01.12.2014

Citation: A. I. Ovseevich, A. K. Fedorov, “Motion of a system of oscillators under the generalized dry friction control”, Avtomat. i Telemekh., 2015, no. 5, 121–129; Autom. Remote Control, 76:5 (2015), 826–833

Citation in format AMSBIB
\Bibitem{OvsFed15}
\by A.~I.~Ovseevich, A.~K.~Fedorov
\paper Motion of a~system of oscillators under the generalized dry friction control
\jour Avtomat. i Telemekh.
\yr 2015
\issue 5
\pages 121--129
\mathnet{http://mi.mathnet.ru/at14236}
\elib{https://elibrary.ru/item.asp?id=23491906}
\transl
\jour Autom. Remote Control
\yr 2015
\vol 76
\issue 5
\pages 826--833
\crossref{https://doi.org/10.1134/S0005117915050082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354190700008}
\elib{https://elibrary.ru/item.asp?id=24028298}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928957632}


Linking options:
  • http://mi.mathnet.ru/eng/at14236
  • http://mi.mathnet.ru/eng/at/y2015/i5/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Ovseevich, A. K. Fedorov, “Damping of a system of linear oscillators using the generalized dry friction”, Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 156–165  mathnet  crossref  mathscinet  isi  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:184
    Full text:30
    References:26
    First page:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021